Dr. Debopam Chakraborty

Associate Professor
Department of Mathematics

Elliptic curves, Algebraic number theory
Birla Institute of Technology & Science, Pilani
Hyderabad Campus
Jawahar Nagar, Kapra Mandal
Dist.-Medchal-500 078
Telangana, India

Research Publications

On The Rank Computation of Elliptic Curves 

  • ''Size of the 2 Selmer groups for Heronian elliptic curves''; Debopam Chakraborty & Vinodkumar Ghale; To appear in the European Journal of Mathematics; (2023). 
  • ''Construction of an infinite family of elliptic curves of 2-Selmer rank 1 from Heron triangles''; Debopam Chakraborty, Vinodkumar Ghale & Anupam Saikia; Research in Number Theory;  (2022).
  • ''A Heron triangle and a Diophantine equation''; Vinodkumar Ghale, Shamik Das & Debopam Chakraborty; Periodica Mathematica Hungarica; 1 - 8 (2022)
  • ''Elliptic curves associated with Heron triangles with high 2-Selmer rank'' Vinodkumar Ghale, Imdadul Islam & Debopam Chakraborty; (in communication)
  • ''Heron triangles of even area and associated elliptic curves''; Debopam Chakraborty, Vinodkumar Ghale & Anupam Saikia; (in communication)

On The Class Number Divisibility Problem

  • ''Large Polya groups in simplest cubic fields and consecutive bi-quadratic fields''; Md Imdadul Islam, Jaitra Chattopadhyay & Debopam Chakraborty; International Journal of Number Theory (Accepted in 2024);
  • ''On the period of the continued fraction of √2p''; Debopam Chakraborty, Shamik Das & Anupam Saikia; in communication; 2024 
  • ''On class number divisibility of number fields and points on elliptic curves''; Debopam Chakraborty; A book chapter in ''Class groups of number fields and related topics''; Published by Springer; (2020)
  • "On the period of the continued fraction of  √pq ''; Shamik Das, Debopam Chakraborty & Anupam Saikia; Acta Arithmetica; 196; 291 - 302; (2020)
  • ''On a conjecture of Mordell''; Debopam Chakraborty & Anupam Saikia; Rocky Mountain Journal of Mathematics; 49 (8); 2545 - 2556 (2019)
  • ''An explicit construction for un-ramified quadratic extensions of bi-quadratic fields''; Debopam Chakraborty & Anupam Saikia; Acta Arithmetica; 178; 153-161; (2017).
  • ''Congruence relations for the fundamental unit of a pure cubic field and its class number''; Debopam Chakraborty & Anupam Saikia; Journal of Number Theory; 166; 76-84; (2016).
  • ''On relative class number and continued fractions''; Debopam Chakraborty and Anupam Saikia; Bulletin of Korean Mathematical Society; 52; 1559-1568; (2015).
  • ''Another look at real quadratic fields of relative class number one''; Debopam Chakraborty & Anupam Saikia;  Acta Arithmetica; 163:4; 371-377; (2014).